MathSciNet Relay Station
MathSciNet bibliographic data
MR1261468 90C48 (90C25)
Lai, H. C.; Szilágyi, P. Alternative theorems and saddlepoint results for convex programming problems of set functions with values in ordered vector spaces. Acta Math. Hungar. 63 (1994), no. 3, 231–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement